Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Using Dexpoten cough syrup . What are the consequences? Why issues with erection?

Hello, I am from Bangladesh. I am using Dexpoten a cough syrup not less than 4 years. What do you think the consequences will be. I am having some problem with my excretion . Like, earlier, when i got up from bed I would go to the toilet and everything would go normal. But for couple of days the scenario changed. I have to wait minimum 8 to 10 hours to go to the toilet. What is the problem here? And I m trying to leave the habit but can t. Its very difficult. Almost every night i m having nightmare. Please do something for me. Is there any way to leave the habit without going to hospital or doctor. Couse I don t let my mom to know about it.
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  483
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
You have become addict to cough sryp and you know well usually all cough sryp has constituent which is addictive property
It will be good to get treated in a
de addiction and rehabilitation centre
Dr Lal
Answered: Fri, 20 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor